Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Generalized exponents of small representations. I


Author: Bogdan Ion
Journal: Represent. Theory 13 (2009), 401-426
MSC (2000): Primary 17B10
Published electronically: September 10, 2009
MathSciNet review: 2540703
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is the first paper in a sequence devoted to giving manifestly non-negative formulas for generalized exponents of small representations in all types. The main part of this paper illustrates the overall structure of the argument on root systems of type $ A$ and discusses the relationship with the Lascoux-Schützenberger charge formula


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B10

Retrieve articles in all journals with MSC (2000): 17B10


Additional Information

Bogdan Ion
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260; Algebra and Number Theory Research Center, Faculty of Mathematics and Computer Science, University of Bucharest, 14 Academiei St., Bucharest, Romania
Email: bion@pitt.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-09-00359-8
PII: S 1088-4165(09)00359-8
Received by editor(s): April 18, 2009
Received by editor(s) in revised form: June 26, 2009
Published electronically: September 10, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.